# SDR SWAA2020100619243

- Difficulty date: September 18, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5214Y5
- Condition: Corroded
- Location: Bs 260-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT INTERCOSTAL AT STA 260 TO 270 AT LBL 11 TOP SURFACE HAS CORROSION.  REMOVED AND REPLACED INTERCOSTAL MPN NR 141A5214Y5, IAW SRM 51-40-02.
